1 Vol 33, No 3 (2002)

Vol 33, No 3 (2002)

Table of Contents


Inequalities for terminal value problems for differential equations PDF
S. B. Pachpatte, B. G. Pachpatte 199-208
Integrability of distributions in CR-lightlike submanifolds PDF
Bayram Sahin, Rifat Gunes 209-222
Best ${L^p}$-approximation of generalized biaxially symmetric potentials over Carath'eodory domains in ${C^N}$ having slow growth PDF
Devendra Kumar 223-232
$ S$-Cluster Sets in Fuzzy Topological Spaces PDF
A. A. Nouh, M. E. El-Shafei 233-240
A note on Dragomir-Mcandrew's trapezoid inequalities PDF
Hendra Gunawan 241-244
On compatible mappings satisfying an implicit relation in common fixed point consideration PDF
Sushil Sharma, Bhavana Deshpande 245-252
A sharp bound for the error in the corrected trapezoid rule and application PDF
N. S. Barnett, P. Cerone, S. S. Dragomir 253-258
Automorphism gruops of complex analytic groups PDF
P. B. Chen, T. S. Wu 259-264
On Hua's inequality in real inner product spaces PDF
J. Pecaric 265-268
Degree of approximation of conjugate of $ {Lip(\alpha,p)}$ function by ${(C,1)}$ ${(E,1)}$ means of conjugate of a Fourier series PDF
Shyam Lal, Prem Narain Singh 269-274
Some classes of $ {L^p(0

Zivorad Tomovski 275-284
Ramanujan's remarkable summation formula as a $2$-papameter generalization of the quintuple product identity PDF
S. Bhargava, Chandrashekar Adiga, M. S. Mahadeva Naika 285-288

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax